A 26-year-old female asked:
Got hsv-1 outbreak and taking acyclovir. A day after I started taking it my head hurts, dry hands with slow breathing and can't sleep.
1 doctor answer
Dr. Rebecca Gliksman answered
37 years experience in Internal Medicine
Acyclovir: Stop the acyclovir and let your doctor know you may be having a reaction and let him decide if you should continue. . You can also use lysine 1500 mg when you have an attack and 500 mg a day to prevent an attack
Answered on May 26, 2017
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Went to the er 5 days ago with severe pain in my ears they said it was a bad tooth i took the antibiotics and pain meds now it is hurting again 1 day after i stoped taking it what should i do
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!